# SDR 08FDEA02980

- Difficulty date: June 12, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 37,044 hours, 19,756 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53834139
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, FR 47 HOLE K REF TO EO 6-5310-7-5017 PT4, FOUND DAMAGED.  HOLE K REPAIRED AS PER FEDEX EA 6-5310-121645.
